# SDR DALA1247389215

- Difficulty date: August 29, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 42,576 hours, 22,748 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Part number: 59670951
- Condition: Cracked
- Location: Vertical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SKATE ANGLE CRACKED, INBD FASTENER ROW 15 INCHES FROM AFT END.  REPAIRED PER ERA 506579-14 REV ORIG.
